# SDR DHL2002741011

- Difficulty date: June 27, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Part serial: 2570527519
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A, O

## Discrepancy

1)  THE CARGO SMOKE LIGHT ILLUMINATED IN CRUISE AT FL 370. REMAINED ON UNTIL JUST PRIOR TO LANDING	2)  DEFERRED PER MEL 26-14 COMPLIED WITH SP26-14 ASSIGNED DMI # 9726 PLACARD INSTALLED.3)  REF TO DMI # 9726 (THE CARGO SMOKE LIGHT ILLUM. IN CRUISE AT FL 370 REMAINED ON UNTIL JUST PRIOR TO LANDING)4)  REMOVED AND REPLACED #1 & #5 SMOKE DETECTOR UNITS AND TESTED PER AEIB-727 M/M 26-00 OPS CHECKS GOOD DMI 9726 CLEARED PLACARD REMOVED.
